# SDR SWIA201540732

- Difficulty date: February 3, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER HAS BOTTOM OTBD MAIN TRACK AFT END CHAFING MARK AGAINST BLOCKER DOOR.  C-CHECK RO 2/19/15, REPAIRED LT THRUST REVERSER REF REO & SB CF-34-NEEDS PERFORMED, SB ACCOMPLISHED ON JOB 2801435, OP 101, CAMP11845915.  DUE TO REO BEING TEMPORARY LT THRUST REVERSER IS REPLACED ON JOB 2801431 OP 124, CAMP 1183197, REO.
